Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Abdominal pain, diarrhea, headaches, swelling in right temple. Causes for headache?

My daughter is 11 and has been having abdominal pain , loss of appetite , diarreah , headaches , no fever present for 9 days. She has been to the ER and had a ton of blood tests done. Everything has come back negative and she was sent home. Again, vitals all good. This morning she has a swollen right temple and right side of her head and under her eyes. She said her stomach still hurts and hasn t gotten out of bed except to use the bathroom since last Thursday. Any ideas?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum. It appears to be viral diarrhea, carectarised by diarrhea, abdominal pain, head ache etc. In spite of treatment, it will take time to be stopped. But the swelling of face appears to be an allergic reaction to some of the drugs used for diarrhea.I advise you to consult your doctor for relief.If still stomach pain is there means the infection is not completely relieved , the pain may be due to irritation of the gut still left behind.
Besides i advise you some diet recommendations for her as give her more of bland foods like, curd rice, rice soup, less oily biscuits, etc. avoid giving spices, chillies, junk foods, oily foods, non vegitarian dishes fruits and juices to avoid gastric irritation. Wishing for a quick recovery and thanks for calling.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor